# SDR HALA2009120500569

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,125 hours, 5,734 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT SIDE RADAR TEST FAIL.  CYCLED R WXR C/B.  OPS CK OK IAW MM 34-43-00.
